# SDR CALA0600017

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 26,282 hours, 8,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN MEGAPHONE WAS FOUND INOPERATIVE.  THE MEGAPHONE WAS REMOVED AND REPLACED.
